Active Ingredient (in each caplet)...PurposeAcetaminophen 500mg...Pain reliever/fever reducerDiphenhydramine HCl 25mg...Nighttime Sleep Aid Inactive IngredientsCarnauba Wax, Crospovidone, FD&C Blue No. 1 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Povidone, Pregelatinized Starch, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide. Contains no aspirin.
DirectionsDo not take more than directed (see overdose warning).Adults and children 12 years and over:• Take 2 caplets at bedtime. Do not take more than 2 caplets of this product in 24 hours.Children under 12 years:• do not use. Other Information• Store between 20–25degC (68–77degF).• Do not use if carton is opened or neck wrap or foil inner seal imprinted with "Tylenol" is broken or missing.
Always refer to the actual package for the most accurate information